# SDR IPXA09M56214

- Difficulty date: May 18, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 37,941 hours, 7,347 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NCA60483
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-2C REPAIR SURVEY SEQ NR F2-01 DOES NOT CORRELATE TO SRM OR ANY EFN'S IN MRC SSR.  REMOVED EXISTING REPAIR, FABRICATED REPAIR PARTS AND INSTALLED REF. EA 011-5330-01-A1802 AND EO MD11-5310-23296-D. REPAIR LOCATION AT X=81.310 BETWEEN STA. 495 AND 515.
